# SDR NWAA072745518

- Difficulty date: July 29, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 68,086 hours, 28,148 cycles
- Engine: Pwa PW2037
- Engine time: 32,680 hours, 13,005 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, ENGINE NR 2 "VALVE LIGHT" ILLUMINATED FOLLOWED BY LOSS OF ENGINE OIL PRESSURE.  ENGINE SHED ALL ELECTRICAL POWER.  FLIGHT CREW SECURED ENGINE AND LANDED AT DESTINATION AIRPORT.  MAINTENANCE REMOVED AND REPLACED ENGINE NR 2.
